# SDR CA991004046

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Ge, CF343B1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOW OIL PRESSURE REPORTED.
